# SDR SWIA20230606

- Difficulty date: June 6, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE INBOARD FLAP CENTER LOWER SKIN HAS DENT (MARKED)     (C-CHECK RO 7/23/2023)    REPAIRED DENT ON R/H I/B FLAP LOWER SKIN REF CRJ 200 SRM 57-52-00, REPAIR #3, FIGURE 202. COMPLIED FULLY W/SKYCARD 51-900-1003-SKY.
